# SDR AU000988

- Difficulty date: October 2, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Grob G115
- Engine: Lyc O235C1B
- Propeller: Mcauly 1C90LM
- System (JASC): 2701 · Control Column Section
- Part: Torque Box
- Condition: Cracked
- Location: Control Column
- Part time: 3,448 cycles
- Component: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONTROL COLUMN TORQUE BOX CONTAINED TWO CRACKS ON THE LOWER SURFACE EMANATING FROM THE EDGES OF THE CONTROL COLUMN CUT-OUT.  ONE OF THE CRACKS HAD BEEN STOP DRILLED AND REINFORCED WITH A SMALL DOUBLER PATCH.  LOG BOOK ENTRY SHOWED THAT THE CRACK HAD BEEN REPAIRED ON 29 APRIL 1989 AT 2,523 HOURS.  THIS REPAIR IS AN ILLEGAL REPAIR. AD/VAT/42 WAS LAST CARRIED OUT AT 3,399 HOURS.   UNAPPROVED REPAIR.  (X)
